# SDR CA130808001

- Difficulty date: August 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 30,255 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5520 · Elevator Structure
- Part: Torque Shaft
- Part number: 1155240465
- Condition: Corroded
- Location: Elevator
- Part time: 30,774 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR TORQUE SHAFT VISUAL INSPECTION INDICATED SOME CORROSION ON THE BOTTOM OF THE SHAFT AFTER REMOVAL IT WAS DISCOVERED THAT CORROSION HAD CREATED MULTIPLE HOLES IN THE SHAFT.  NOTE THIS SHAFT GETS WET AFTER RAIN OR AIRCRAFT WASHING AND MAY STAY SUSPENDED FOR SOME TIME.  TORQUE SHAFT REPLACED AND CHECKED SERVICEABLE.
